# SDR ASOA201101834

- Difficulty date: October 1, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 22,029 hours, 15,192 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Window
- Part number: NP1393225
- Part serial: 02273H7042
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT NOTICED ELECTRICAL ARCING (BRIEFLY) AT TOP LT HALF OF CAPT SIDE WINDOW. ARCING STOPPED IN 2-3 SEC IMMEDIATELY FOLLOWED BY "L WINDOW HEAT " CAUTION. QRH WAS FOLLOWED EXCEPT L WINDOW WAS NOT RESET ON.  R & R LET SIDE WINDOW IAW AMM, REF TO IPC 56-12-01, ITEM 5B, OPS CHECK OF THE HEATER GOOD.
